# SDR VNAA202312010012

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: SH670319045
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116258 DISCREPANCY: PAX DOOR AFT DRAIN TUBE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR DRAIN TUBE I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01.
